# SDR IXXA060194S

- Difficulty date: October 4, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND AIR START ACCESS DOOR CUTOUT DOUBLER CRACKED.  REPLACED DOUBLER PER ALL APPLICABLE DATA.
